# SDR DL73S030681

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769158
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SCRATCH AND DENT WAS FOUND IN THE FUSELAGE SKIN JUST BELOW THE C1 CARGO DOORWAY EXTENDING FROM FS 460 TO FS 500. AN EXISTING REPAIR WAS FOUND AT THE FORWARD LOWER CORNER OF THE DOORWAY. THIS REPAIR WAS REMOVED AND AN EXTERNAL ALUMINUM DOUBLER TRIPLER AND FILLER WERE INSTALLED OVER THE PREVIOUS REPAIR AREA AND INCORPORATING THE CUT OUT DENT/SCRATCH AREA. WORK WAS DONE IN ACCORDANCE WITH ER/A 385217-14.
